About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 134296, 7 pages
http://dx.doi.org/10.1155/2013/134296
Research Article

Stabilization of Discrete-Time Planar Switched Linear Systems with Impulse

1School of Mathematical Sciences, University of Jinan, Jinan, Shandong 250022, China
2School of Automation and Electrical Engineering, University of Jinan, Jinan, Shandong 250022, China

Received 20 January 2013; Accepted 3 April 2013

Academic Editor: Hua Su

Copyright © 2013 Yanli Zhu and Yuangong Sun. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. Liberzon, Switching in Systems and Control, Systems & Control: Foundations & Applications, Birkhäuser, Boston, Mass, USA, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  2. Z. Sun and S. S. Ge, Switched Linear Systems: Control and Design, Springer, New York, NY, USA, 2005.
  3. Z. Sun and S. S. Ge, Stability Theory of Switched Dynamical Systems, Springer, London, UK, 2011.
  4. D. Liberzon and A. S. Morse, “Basic problems in stability and design of switched systems,” IEEE Control Systems Magazine, vol. 19, no. 5, pp. 59–70, 1999.
  5. H. Lin and P. J. Antsaklis, “Stability and stabilizability of switched linear systems: a survey of recent results,” IEEE Transactions on Automatic Control, vol. 54, no. 2, pp. 308–322, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  6. A. Gollu and P. Varaiya, “Hybrid dynamical systems,” in Proceedings of the 28th Conference on Decision and Control, pp. 2708–2712, Tampa, Fla, USA, 1989.
  7. M. Dogruel, S. Drakunov, and U. Ozguner, “Sliding mode control in discrete state systems,” in Proceedings of the 32nd IEEE Conference on Decision and Control, pp. 1194–1199, 1993.
  8. I. A. Hiskens, “Analysis tools for power systems-contending with nonlinearities,” Proceedings of the IEEE, vol. 83, no. 11, pp. 1573–1587, 1995.
  9. C. Tomlin, G. J. Pappas, and S. Sastry, “Conflict resolution for air traffic management: a study in multiagent hybrid systems,” IEEE Transactions on Automatic Control, vol. 43, no. 4, pp. 509–521, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  10. J. Lygeros, D. N. Godbole, and S. Sastry, “Verified hybrid controllers for automated vehicles,” IEEE Transactions on Automatic Control, vol. 43, no. 4, pp. 522–539, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  11. D. Liberzon, J. P. Hespanha, and A. S. Morse, “Stability of switched systems: a Lie-algebraic condition,” Systems & Control Letters, vol. 37, no. 3, pp. 117–122, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  12. A. A. Agrachev and D. Liberzon, “Lie-algebraic stability criteria for switched systems,” SIAM Journal on Control and Optimization, vol. 40, no. 1, pp. 253–269, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  13. D. Cheng, L. Guo, and J. Huang, “On quadratic Lyapunov functions,” IEEE Transactions on Automatic Control, vol. 48, no. 5, pp. 885–890, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  14. R. Shorten, K. S. Narendra, and O. Mason, “A result on common quadratic Lyapunov functions,” IEEE Transactions on Automatic Control, vol. 48, no. 1, pp. 110–113, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  15. X. Liu, “Stabilization of switched linear systems with mode-dependent time-varying delays,” Applied Mathematics and Computation, vol. 216, no. 9, pp. 2581–2586, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  16. D. Cheng, L. Guo, Y. Lin, and Y. Wang, “Stabilization of switched linear systems,” IEEE Transactions on Automatic Control, vol. 50, no. 5, pp. 661–666, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  17. Y. G. Sun, L. Wang, G. Xie, and M. Yu, “Improved overshoot estimation in pole placements and its application in observer-based stabilization for switched systems,” IEEE Transactions on Automatic Control, vol. 51, no. 12, pp. 1962–1966, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  18. Y. Sun, “Stabilization of switched systems with nonlinear impulse effects and disturbances,” IEEE Transactions on Automatic Control, vol. 56, no. 11, pp. 2739–2743, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  19. B. Du and X. Zhang, “Delay-dependent stability analysis and synthesis for uncertain impulsive switched system with mixed delays,” Discrete Dynamics in Nature and Society, vol. 2011, Article ID 381571, 9 pages, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  20. M. de la Sen and A. Ibeas, “Stability results of a class of hybrid systems under switched continuous-time and discrete-time control,” Discrete Dynamics in Nature and Society, vol. 2009, Article ID 315713, 28 pages, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  21. M. Rajchakit and G. Rajchakit, “Mean square exponential stability of stochastic switched system with interval time-varying delays,” Abstract and Applied Analysis, vol. 2012, Article ID 623014, 12 pages, 2012. View at MathSciNet
  22. Y. G. Sun, L. Wang, and G. Xie, “Necessary and sufficient conditions for stabilization of discrete-time planar switched systems,” Nonlinear Analysis: Theory, Methods & Applications, vol. 65, no. 5, pp. 1039–1049, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  23. Y. G. Sun, L. Wang, and G. Xie, “Delay-dependent robust stability and stabilization for discrete-time switched systems with mode-dependent time-varying delays,” Applied Mathematics and Computation, vol. 180, no. 2, pp. 428–435, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  24. Y. G. Sun, L. Wang, and G. Xie, “Delay-dependent robust stability and H control for uncertain discrete-time switched systems with mode-dependent time delays,” Applied Mathematics and Computation, vol. 187, no. 2, pp. 1228–1237, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  25. Y. Song, J. Fan, M. Fei, and T. Yang, “Robust H control of discrete switched system with time delay,” Applied Mathematics and Computation, vol. 205, no. 1, pp. 159–169, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  26. S. Ibrir, “Stability and robust stabilization of discrete-time switched systems with time-delays: LMI approach,” Applied Mathematics and Computation, vol. 206, no. 2, pp. 570–578, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  27. S. Ma, C. Zhang, and Z. Wu, “Delay-dependent stability of H control for uncertain discrete switched singular systems with time-delay,” Applied Mathematics and Computation, vol. 206, no. 1, pp. 413–424, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  28. Y. G. Sun, L. Wang, and G. Xie, “Necessary and sufficient conditions for stabilization of discrete-time planar switched systems,” Nonlinear Analysis: Theory, Methods & Applications, vol. 65, no. 5, pp. 1039–1049, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  29. G. Zong, L. Hou, and Y. Wu, “Exponential l2-l filtering for discrete-time switched systems under a new framework,” International Journal of Adaptive Control and Signal Processing, vol. 26, no. 2, pp. 124–137, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  30. G. Zong, L. Hou, and Y. Wu, “Robust l2-l guaranteed cost filtering for uncertain discrete-time switched system with mode-dependent time-varying delays,” Circuits, Systems, and Signal Processing, vol. 30, no. 1, pp. 17–33, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  31. G. Zong, S. Xu, and Y. Wu, “Robust H stabilization for uncertain switched impulsive control systems with state delay: an LMI approach,” Nonlinear Analysis: Hybrid Systems, vol. 2, no. 4, pp. 1287–1300, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  32. G. Gahinet, A. Nemirovski, A. J. Laub, and M. Chilali, LMI Control Toolbox for Use with Matlab, The MathWorks Inc., Natick, Mass, USA, 1995.